# SDR DALA2024052105408

- Difficulty date: February 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910141127
- Part serial: 00032
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: OUTER PAN CRACKED AT AFT LOWER STOP. / CA: REPAIRED PER SRM 52-30-02-2R-1 REV 65.
